I'm 19 and I've been taking Unisoms for about a year now..I take three 50 mg each night. I can fall asleep without them, I just wake up easily. I find myself more refreshed in the morning and able to wakeup when I do take Unisoms the night before. I don't really like going to the doctors, and i'm a college student so I really can't afford a prescription drug; I also don't consider myself an insomniac. I'm just wondering if my body will be harmed in any way from taking them nightly. Thanks.
You should not be taken Unisom on a regular basis. They are intended for short term use only.
You probably need to talk about your sleep patterns with your doctor - there may be safer alternatives for you.
Although rare, the most commonly reported side effects are constipation, dry mouth, dry throat, blurred vision and ringing in the ears. If you experience any of these side effects, discontinue use and consult your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 1 answer
Posted 20 Mar 2012 • 1 answer
Posted 22 Dec 2015 • 2 answers
Posted 7 Jan 2016 • 1 answer
Posted 21 Feb 2016 • 0 answers